- -

On a theorem of Kang and Liu on factorised groups

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On a theorem of Kang and Liu on factorised groups

Show full item record

Ballester-Bolinches, A.; Pedraza Aguilera, MC. (2018). On a theorem of Kang and Liu on factorised groups. Bulletin of the Australian Mathematical Society. 97(1):54-56. https://doi.org/10.1017/S0004972717000363

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/142037

Files in this item

Item Metadata

Title: On a theorem of Kang and Liu on factorised groups
Author: Ballester-Bolinches, A. Pedraza Aguilera, María Carmen
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] Kang and Liu ['On supersolvability of factorized finite groups', Bull. Math. Sci. 3 (2013), 205-210] investigate the structure of finite groups that are products of two supersoluble groups. The goal of this note is ...[+]
Subjects: Finite group , Factorisations , Supersolubility
Copyrigths: Reserva de todos los derechos
Source:
Bulletin of the Australian Mathematical Society. (issn: 0004-9727 )
DOI: 10.1017/S0004972717000363
Publisher:
Cambridge University Press
Publisher version: https://doi.org/10.1017/S0004972717000363
Project ID:
Natural Science Foundation of Guangdong Province/2015A030313791
Ministerio de Ciencia e Innovación/MTM2014-54707-C3-1-P
Thanks:
The first author was supported by the grant MTM2014-54707-C3-1-P from the Ministerio de Economia y Competitividad, Spain, and FEDER, European Union, and a project of Natural Science Foundation of Guangdong Province (No. ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record